Journal of the Mathematical Society of Japan

On the ring of Hilbert modular forms over Z

Shoyu NAGAOKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 589-608.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396365

Digital Object Identifier
doi:10.2969/jmsj/03540589

Mathematical Reviews number (MathSciNet)
MR0714463

Zentralblatt MATH identifier
0517.10025

Subjects
Primary: 10D21

Citation

NAGAOKA, Shoyu. On the ring of Hilbert modular forms over $Z$. J. Math. Soc. Japan 35 (1983), no. 4, 589--608. doi:10.2969/jmsj/03540589. https://projecteuclid.org/euclid.jmsj/1230396365


Export citation